# SDR AWXA200100643

- Difficulty date: December 16, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 50,314 hours, 21,744 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 113609
- Condition: Failed
- Location: Cabin Pressure
- Part time: 46,040 hours, 20,021 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - AFTER TAKEOFF FROM PHX EN ROUTE TO CMH THE FLIGHT CREW RECEIVED EICAS MESSAGE FOR CABIN AUTO PRESSURE INOPERATIVE WITH CABIN 1 AND 2 DISPLAYED; THE AUTO INOPERATIVE LIGHT ILLUMINATED AND CABIN WAS UNABLE TO PRESSURIZE.  AIRCRAFT TURNED BACK TO PHX AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE TROUBLESHOT THE PROBLEM AND REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER AND THE OUT FLOW VALVE IAW BMM 21-31-03, PG 201-206, AND BMM 21-31-02, PG 401-404.  BOTH REPLACED PARTS OPERATIONALLY CHECKED GOOD.
